Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

No improvement in sinus post treatment, have minor mucus dripping, bruising over the nasal bridge, smell on lying, often work in the sun. What is the cause?

Hello, I have 2 issues, I had a bad sinus infection Nov. 2011, doctor gave me antiboctics that didn t work 3 kinds. I m still dealing with minor mucus dripping and some smell when laying down. Now I have this brusing over the bridge of my nose where my glasses sit, I just want to make sure my nose is not roting inside my nose. Also I have been doing alot of yard work and golfing in the sun over the last 3 month? I tried everything to stop the sinus infection nothing working? should I worry or stay out the sun for a while. Thanks Eric
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi. First of all you should visit an ENT Specialist , undergo ENT Endoscopy and may be a CT Scan of sinuses to confirm the underlying problem. This will guide for the further treatment for sure and cure.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor